MathSciNet Relay Station
MathSciNet bibliographic data
MR560577 (81g:14014) 14H99 (14H30)
May, Coy L. Maximal symmetry and fully wound coverings. Proc. Amer. Math. Soc. 79 (1980), no. 1, 23–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement